# SDR UALA2009081302476

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 32,970 hours, 8,612 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: 20ab & 21b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF SEAT 20AB INOP AND EMERGENCY EXIT PATH LIGHTS AT SEAT 20B, 21B INOP.  SECURED CONNECTOR AT SEAT 20A FOR EMERGENCY LIGHT STRIP AND SECURED CONNECTOR AT SEAT 21A SIDEWALL FOR EMERGENCY PATH LIGHTS.  SYSTEM OPS NORMAL.
